# SDR ABXA9700908

- Difficulty date: April 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925AX
- Make and model: Doug DC-9-15
- Aircraft serial: 45728
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3915131505
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE RT FLOORBEAM TO KEEL WEB ATTACH FITTING AT FS 585 CRACKED.  REPLACED RT FLOORBEAM ATTACH FITTING IAW ABX REA D953-19152-MR, DC9 SRM 51-30-5.
